# SDR MALA954355

- Difficulty date: March 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831MA
- Make and model: Dhav DHC8102
- Aircraft serial: 339
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DTW - FLT 3118 - ON APPROACH, LEFT GEAR UNSAFE LIGHT TOOK THIRTY SECONDS LONGER TO EXTINGUISH THAN THE RIGHT.  MAINTENANCE WAS UNABLE TO DUPLICATE THE DISCREPANCY.  THE UPLOCK ROLLER WAS CLEANED AND LUBED.  SYSTEM OPERATED SATISFACTORILY. (X)
